# SDR CALA2022110903092

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 34,758 hours, 3,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Acft Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

INTERMITTENT STRONG VIBRATION IN TAIL OF AIRCRAFT LANDING. FLUSHED TOILETS WITH NO EFFECT. DID NOT NOTICE ANY DIFFERANCE IN CABIN PRESSURE. DEBRIEFED CREW. VIBRATION WAS FIRST FELT BY THE CABIN CREW IN THE CREW REST AREA, THEN IT WAS FELT IN THE AFT GALLEY AND COULD BE FELT IN THE FLOOR, VIBRATION WAS INTERMITTENT. AND SEEMED TO DECREASE WHEN ALTITUDE WAS DECREASED. VIBRATION FELT ALMOST TO REF LOG 3015227 AIFRAME VIBRATION CONDITION INSP WAS PERFORMED WITH NO DISCREPANCIES. ALSO INSPECTED AND OPS CHECKED OTHER ITEMS REF LOGS. 3020741, 3020680, 3020651, 3020600, 3020555, & 3020251 WITH NO DISCREPANCIES NOTED.
